# SDR 9621269180

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3312L
- Make and model: Doug DC-9-14
- Aircraft serial: 45707
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 786-805
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE WATER SERVICE PANEL DOUBLER LOCATED BETWEEN FS 786 - 805 FROM LONGERON 20R - 22R.  REPAIRED THE DOUBLER PER EA 91-111223.
